| Model Number |
554-3003-001 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/29/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician had two patients from two different procedures performed on the same day, using the tenex health tx system, develop infections at the treatment sites.The procedures were performed on the achilles tendon.(different disposable tx handpieces were used on each patient).Patients were treated in the hospital for the infections.The physician did not report any issues with the device or patients during the procedures.The infections developed some time after the procedures.It is unclear if the infections were directly related to use of the tx system.
Additional Manufacturer Narrative
Follow-up report #01.There was no new incident to report here.The mdr was a duplicate created by mistake.The 2 incidents initially reported here have already been reported in 1000135560-2021-00062 and 1000135560-2021-00063.
Event or Problem Description
Duplicate report created by mistake.